# SDR REXA2015120801179

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 20,234 hours, 13,214 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Bent
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FWD & AFT SEAL RETAINER IS BENT AT 4 EACH LOCATIONS.  R & R AVI DOOR FWD AFT SEAL RETAINERS IAW SRM 51-42-06-001-001-A01.  LEAK TESTED GOOD IAW AMM 52-00-00-790-801.
